location: Current position: Home >> Scientific Research >> Paper Publications

Some remarks on the controllability of linear stochastic systems

Hits:

Date of Publication:2022-10-08

Journal:34th Chinese Control Conference (CCC)

Volume:2015-September

Page Number:598-601

ISSN No.:2161-2927

Pre One:Sensitivity analysis and identification of kinetic parameters in batch fermentation of glycerol

Next One:STOCHASTIC MAXIMUM PRINCIPLE FOR PARTIAL INFORMATION OPTIMAL INVESTMENT AND DIVIDEND PROBLEM OF AN INSURER